# SDR 29GA93932081111A

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,340 hours, 41,643 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 1123640211
- Condition: Defective
- Location: Warning Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9254 PNS/TPA PILOT REPORTED LANDING GEAR WARNING HORN WILL NOT SILENCE WHEN WARNING HORN SILENCE BUTTON PRESSED.  REPLACED PCB A119 OPERATIONAL CHECK NORMAL TEST FLIGHT SATISFACTORY.
